MathSciNet Relay Station
MathSciNet bibliographic data
MR590289 35H05 (32F20 35N15)
Tartakoff, David S. The local real analyticity of solutions to $\square\sb{b}$ and the $\bar \partial $-Neumann problem. Acta Math. 145 (1980), no. 3-4, 177–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement